Used Depo Periods Irregular

2 Replies
Curious - September 7

Last year I received 2 cycles of Depo (6 months) in place of my BCP because of high blood pressure.I experienced bad side effects so the doctor put me on a lower dosage of birth control than I was previously on. I have been off of Depo for a little over a year and off the pill for 5 months. My periods have been irregular ever since. Before I took the shot I knew what day I would start, but now I have no idea when to expect it. They even come as few as every 2 or 3 weeks. My husband and I are trying to get pregnant and I have no idea if I am even ovulating or not? Has anyone else ever experienced this? Thanks!

 

Viv - September 6

The long term effects of Depo vary greatly. Going on the pill should have helped regulate your cycle, but I am not hearing that. Maybe you should learn the signs of ovulation like Basal Temperature, cervical mucus and position of cervix. Some info at http://www,ppowb.org/fertility.htm . The drug store also sells ovulation test kits.

 

Nan - September 7

The depo shot can cause all kinds of problems and you may not have been on the pill long enough for it to help reregulate your period, try the ovulation predictors that you can buy in the drug stores, that will help you figure out your cycle again i had to do the same thing. Good luck and keep trying you will get pregnant eventually. Took me 8 months. i am now 2 months pregnant! it will happen just will take time!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?